# SDR IXKA960012

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Fell Off
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 58 - EMERGENCY EXIT SIGN MISSING AT ROW 7.  FOUND EXIT SIGN ON FLOOR.  REINSTALLED AND SECURED SAME.  (X)
